NewsCrime

Actions

Kansas City, Kansas, police issue warning after seizing 6,000 fentanyl-laced pills

Fentanyl-laced pills
Posted at 2:37 PM, Jun 03, 2022
and last updated 2022-06-04 16:14:43-04

KANSAS CITY, Mo. — After seizing 6,000 fentanyl-laced pills along with guns and other drugs, the Kansas City, Kansas, Police Department is issuing a warning about the dangers of fentanyl.

It comes as the department says there have been 61 overdoses and 11 overdose deaths in KCK in 2022.

According to the department, fentanyl-laced pills tend to look exactly like pills found at a pharmacy.

However, KCKPD warns pills that are laced with fentanyl are 50 times stronger than heroin and 100 times stronger than morphine.

Once a pill is ingested or inhaled, an overdose can occur within seconds to minutes.

The department says signs of an overdose include:

  • A person’s lips immediately turning blue
  • Gurgling sounds with breathing
  • Stiffening of the body or seizure-like activity
  • Foaming at the mouth
  • Confusion or strange behavior before the person loses consciousness